5 doctors weighed in:
What is the drug that causes the effect in ED drug muse (alprostadil)?
5 doctors weighed in

Dr. Alvin Lin
Internal Medicine - Geriatrics
4 doctors agree
In brief: Alprostadil
Go to www.Muserx.
Com for more information on alprostadil. By the way, the same medication, alprostadil, can also be injected into the penis for even better/stronger effect as caverject. Find out more information at www.Caverject.Com. There are also compounded versions of these drugs at specialty compounding pharmacies & clinics.

In brief: Alprostadil
Go to www.Muserx.
Com for more information on alprostadil. By the way, the same medication, alprostadil, can also be injected into the penis for even better/stronger effect as caverject. Find out more information at www.Caverject.Com. There are also compounded versions of these drugs at specialty compounding pharmacies & clinics.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
1 comment
Dr. Moez Khorsandi
It is a a potent dilator of blood vessels in the penis to achieve an erection.
Read more answers from doctors